ArticleCurrent oncology (Toronto, Ont.)2013
Drug-induced subacute cutaneous lupus erythematosus associated with nab-paclitaxel therapy.
Article in Current oncology (Toronto, Ont.), 2013. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 7 papers, 1 of them a synthesis that pooled it.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
7 citing papers in PubMed, 1 synthesis or guideline pooled it, 34 citations in OpenAlex.
- Dermatological adverse events with taxane chemotherapy.European journal of dermatology : EJD · 2016Pooled it
- Case Report: Subacute cutaneous lupus erythematosus induced by the anti-PD-1 antibody camrelizumab combined with chemotherapy.Frontiers in immunology · 2025Article
- Article
- Cutaneous Drug Reactions in the Elderly.Drugs & aging · 2017Review
- Re-visiting Hypersensitivity Reactions to Taxanes: A Comprehensive Review.Clinical reviews in allergy & immunology · 2015Review
- Nab-paclitaxel-associated photosensitivity: report in a woman with non-small cell lung cancer and review of taxane-related photodermatoses.Dermatology practical & conceptual · 2015Article
- Drug-induced subacute cutaneous lupus erythematosus associated with docetaxel chemotherapy: a case report.BMC research notes · 2014Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
4 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Drug-induced lupus erythematosus (dile) syndromes are documented complications of chemotherapeutic agents, including paclitaxel. Subacute cutaneous lupus erythematosus (scle) is a distinct dile syndrome presenting with characteristic annular or papulosquamous skin lesions in a photosensitive distribution with associated high anti-ssa titres. Previously, dile syndromes complicating paclitaxel therapy have been attributed to polyethoxylated castor oil (Kolliphor EL: BASF, Ludwigshafen, Germany), the biologic solvent included in the drug's original formulation (Taxol: Bristol-Myers Squibb, Montreal, QC), rather than the parent chemotherapy molecule. Here, we report a characteristic case of drug-induced scle complicating treatment with nanoparticle albumin bound (nab)-paclitaxel (Abraxane: Celgene, Summit, NJ, U.S.A.), a solvent-free taxane formulation. The pertinent English-language literature is also discussed. This case report is the first to link solvent-free paclitaxel with scle, and it suggests that the parent molecule is responsible for the reaction.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.